PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
next article in this issue  

Document Details :

Title: Weight-reductions for Particular Uniform Structures
Author(s): HINNION, Roland
Journal: Logique et Analyse
Volume: 231    Date: 2015   
Pages: 347-351
DOI: 10.2143/LEA.231.0.3141813

Abstract :
This article studies possibilities of size-reduction for uniformities on first-order structures, for structures of the particular type 'Malitz-structure'.

download article




3.239.50.33.